I eat a vegetarian diet, no sugar and small meals, yet I have gained about 15 lbs since starting Selegiline about 1 1/2 years ago.
I come here with the same question.
I'm 35, a long term selegiline user (14 years, 10 mg/day).
About 5 weeks ago I stoped taking selegiline to verify if the drug is a cause of my tremor (manifests as extremeties or whole body "vibration"). After few weeks I see that this was selegiline indeed. So be aware of this nasty side effect.
To my surprise I'm also loosing weight (I haven't used scales, just judging by the tightness of my pants).
In retrospect, use of selegiline was temporal (concur) with my significant weight gain (added 15 kg in 6 months back in 2001).
This is just a hypothesis. There are other factors, which may contribute to the weight-loss. F.i., we have a very hot weather during last few weeks.
I continue to abstain from selegiline to verify the possible link.
- Selegiline Information for Consumers
- Selegiline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Selegiline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Does cause weight gain, and water retain, I all ready have these problem and I am on a diet pill to?
Posted 17 Aug 2010 • 2 answers
If you are active and try to balance exercise and diet, would that matter in preventing weight gain?
Posted 4 Oct 2011 • 2 answers
Posted 3 Oct 2012 • 3 answers
Posted 19 Nov 2012 • 3 answers
Posted 17 May 2016 • 0 answers